Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Contraction of Walsh Fourier series


Author: Chinami Watari
Journal: Proc. Amer. Math. Soc. 15 (1964), 189-192
MSC: Primary 42.16
MathSciNet review: 0159181
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.16

Retrieve articles in all journals with MSC: 42.16


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1964-0159181-8
Article copyright: © Copyright 1964 American Mathematical Society